# SDR AALA990775

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881AA
- Make and model: Boeing 727223
- Aircraft serial: 21520
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, MID-CABIN EMERGENCY EXIT FLOOR PATH LIGHTING INOPERATIVE.  REPAIRED WIRE FOR MID-CABIN EMERGENCY EXIT FLOOR PATH LIGHTING.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
